English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52052/87180 (60%)
Visitors : 8892408      Online Users : 270
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20732

    Title: On characterizations of generalized mixtures of geometric and exponential distributions by conditional expectation of record values
    Authors: 吳忠武;Wu, Jong-wuu;Lee, Wen-chuan
    Contributors: 淡江大學統計學系
    Keywords: characterization;record values;conditional expectation;failure rate;generalized mixtures of geometric distribution;generalized mixtures of exponential distribution
    Date: 1999-01-01
    Issue Date: 2009-11-30 12:58:04 (UTC+8)
    Publisher: Japan Statistical Society
    Abstract: Lex XU(1)<XU(2)<…<XU(n)<…be the sequence of the upper record values from a population with common distribution function F. In this paper, we first give a theorem to characterize the generalized mixtures of geometric distribution by the relation between E[XU(n+1)|Xu(n)=x]and the function of the failure rate of the distribution, for any positive integer n. Secondly, we also use the same relation to characterize the generalized mixtures of exponential distribution. The characterizing relations were motivated by the work of Srivastava(1979), Ahsanullah and Holland(1984)and Nagaraja(1977).
    Relation: Journal of the Japan Statistical Society 29(1), pp.99-104
    DOI: 10.14490/jjss1995.29.99
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback